# SDR 96FDEA00281

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 65207264
- Condition: Corrosion
- Location: Bs 527
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-2) ON DOOR THRESHOLD VERTICAL WEB AT BS 527 RBL 22 WL 156.  WILL REQUIRE PARTIAL REMOVAL OF HORIZONTAL WEB AND STRAP.  *S/D*  REMOVED, FABRICATED AND INSTALLED VERTICAL AND HORIZONTAL WEB PER SRM 53-10-1.
